按条件检索“181”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 出版年: 2017 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Antimagic orientation of biregular bipartite graphs SCOPUS SCIE

作者:Shan, Songling; Yu, Xiaowei

作者机构:[Shan, Songling] Vanderbilt Univ, Dept Math, Nashville, TN 37240 USA.; [Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2017,Vol.24,Issue.4

资源类型:期刊论文

WOS:000432146600004

2. A multipoint flux mixed finite element method for the compressible Darcy-Forchheimer models SCOPUS SCIE

作者:Xu, Wenwen; Liang, Dong; Rui, Hongxing

作者机构:[Xu, Wenwen] Qilu Univ Technol, Sch Sci, Jinan 250353, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.315,259-277

资源类型:期刊论文

WOS:000412253200020

3. INFINITE HORIZON JUMP-DIFFUSION FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND THEIR APPLICATION TO BACKWARD LINEAR-QUADRATIC PROBLEMS EI SCOPUS SCIE

作者:Yu, Zhiyong

作者机构:[Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2017,Vol.23,Issue.4,1331-1359

资源类型:期刊论文

WOS:000412531600004

4. Disjoint cycles in graphs with distance degree sum conditions SCOPUS SCIE

作者:Jiao, Zhihui; Wang, Hong; Yan, Jin

作者机构:[Jiao, Zhihui; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Hong] Univ Idaho, Dept Math, Moscow, ID 83844 USA.

来源:DISCRETE MATHEMATICS,2017,Vol.340,Issue.6,1203-1209

WOS被引数:3

资源类型:期刊论文

WOS:000398751100008

5. The minimum matching energy of tricyclic graphs with given girth and without K4-sub division SCOPUS SCIE

作者:Ma, Gang; Ji, Shengjin; Bian, Qiuju; Li, Xia

作者机构:[Ma, Gang; Ji, Shengjin; Bian, Qiuju; Li, Xia] Shandong Univ Technol, Sch Sci, Zibo, Shandong, Peoples R China.; [Ji, Shengjin] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2017,Vol.132,403-419

资源类型:期刊论文

WOS:000398333500033

6. Error expansion of trapezoidal rule for certain two-dimensional Cauchy principal value integrals EI SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Li, Jin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2017,Vol.74,Issue.10,2608-2637

资源类型:期刊论文

WOS:000415908400028

7. Parameters estimation for a new anomalous thermal diffusion model in layered media EI SCOPUS SCIE

作者:Chen, S.; Jiang, X. Y.

作者机构:[Chen, S.] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu 611130, Peoples R China.; [Jiang, X. Y.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2017,Vol.73,Issue.6,1172-1181

WOS被引数:2

资源类型:期刊论文

WOS:000398875300024

8. The adjacent vertex distinguishing total chromatic numbers of planar graphs with Delta=10 EI SCOPUS SCIE

作者:Cheng, Xiaohan; Wang, Guanghui; Wu, Jianliang

作者机构:[Cheng, Xiaohan; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.34,Issue.2,383-397

WOS被引数:3

资源类型:期刊论文

WOS:000405826600005

9. Accelerating volcanic ash data assimilation using a mask-state algorithm based on an ensemble Kalman filter: a case study with the LOTOS-EUROS model (version 1.10) SCOPUS SCIE

作者:Fu, Guangliang; Lin, Hai Xiang; Heemink, Arnold; Lu, Sha; Segers, Arjo; van Velzen, Nils; Lu, Tongchao; Xu, Shiming

作者机构:[Fu, Guangliang; Lin, Hai Xiang; Heemink, Arnold; Lu, Sha; van Velzen, Nils] Delft Univ Technol, Delft Inst Appl Math, Mekelweg 4, NL-2628 CD Delft, Netherlands.; [Segers, Arjo] TNO, Dept Climate Air & Sustainabil, POB 80015, NL-3508 TA Utrecht, Netherlands.; [van Velzen, Nils] VORtech, POB 260, NL-2600 AG Delft, Netherlands.; [Lu, Tongchao] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Xu, Shiming] Tsinghua Univ, Dept Earth Syst Sci, Beijing, Peoples R China.

来源:GEOSCIENTIFIC MODEL DEVELOPMENT,2017,Vol.10,Issue.4,1751-1766

资源类型:期刊论文

WOS:000399918900002

10. Value distribution of L-functions concerning shared values and certain differential polynomials SCOPUS SCIE

作者:Liu, Fang; Li, Xiao-Min; Yi, Hong-Xun

作者机构:[Liu, Fang; Li, Xiao-Min] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan, Shandong 250199, Peoples R China.

来源:PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES,2017,Vol.93,Issue.5,41-46

资源类型:期刊论文

WOS:000403030500003

11. Constructing an autonomous system with infinitely many chaotic attractors SCOPUS SCIE

作者:Zhang, Xu; Chen, Guanrong

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:CHAOS,2017,Vol.27,Issue.7

WOS被引数:2

资源类型:期刊论文

WOS:000406762000001

12. Asymptotically optimal differenced estimators of error variance in nonparametric regression EI SCOPUS SCIE

作者:Wang, WenWu; Yu, Ping

作者机构:[Wang, WenWu] Shandong Univ, Zhongtai Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, WenWu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Ping] Univ Hong Kong, Sch Econ & Finance, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

来源:COMPUTATIONAL STATISTICS & DATA ANALYSIS,2017,Vol.105,125-143

资源类型:期刊论文

WOS:000385604500010

13. Commuting functions with annihilator elements EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Qin, Feng

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Feng] Jiangxi Normal Univ, Coll Math & Informat Sci, Nanchang, Jiangxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2017,Vol.46,Issue.8,824-838

资源类型:期刊论文

WOS:000415906400003

14. An Extension of Semiuninorms: Weak-Neutral Semiuninorms EI SCOPUS SCIE

作者:Liu, Hua-Wen; Qin, Feng

作者机构:[Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Feng] Jiangxi Normal Univ, Coll Math & Informat Sci, Nanchang 330022, Jiangxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2017,Vol.25,Issue.2,301-316

资源类型:期刊论文

WOS:000399088100006

15. EFFICIENT SPECTRAL SPARSE GRID APPROXIMATIONS FOR SOLVING MULTI-DIMENSIONAL FORWARD BACKWARD SDES SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong; Zhou, Tao

作者机构:[Fu, Yu] Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China.; [Fu, Yu; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fu, Yu; Zhao, Weidong] Shandong Univ, Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2017,Vol.22,Issue.9,3439-3458

WOS被引数:1

资源类型:期刊论文

WOS:000409963100011

16. Block-based characterization of protease specificity from substrate sequence profile EI SCOPUS SCIE

作者:Qi, Enfeng; Wang, Dongyu; Gao, Bo; Li, Yang; Li, Guojun

作者机构:[Qi, Enfeng; Gao, Bo; Li, Yang; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Dongyu] Shandong Univ, State Key Lab Microbial Technol, Jinan 250100, Shandong, Peoples R China.

来源:BMC BIOINFORMATICS,2017,Vol.18,Issue.1

资源类型:期刊论文

WOS:000412135400003

17. Product space for two processes with independent increments under nonlinear expectations SCOPUS SCIE

作者:Gao, Qiang; Hu, Mingshang; Ji, Xiaojun; Liu, Guomin

作者机构:[Gao, Qiang; Hu, Mingshang; Liu, Guomin] Shandong Univ, Zhongtai Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Ji, Xiaojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

资源类型:期刊论文

WOS:000396606700011

18. Distributivity for 2-Uninorms Over Semi-Uninorms EI SCOPUS SCIE

作者:Wang, Ya-Ming; Qin, Feng

作者机构:[Wang, Ya-Ming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qin, Feng] Jiangxi Normal Univ, Coll Math & Informat Sci, Nanchang 330022, Jiangxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2017,Vol.25,Issue.2,317-345

WOS被引数:1

资源类型:期刊论文

WOS:000399088100007

19. Partial Degree Conditions and Cycle Coverings in Bipartite Graphs SCOPUS SCIE

作者:Jiang, Suyun; Yan, Jin

作者机构:[Jiang, Suyun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:GRAPHS AND COMBINATORICS,2017,Vol.33,Issue.4,955-967

WOS被引数:1

资源类型:期刊论文

WOS:000404229200025

20. On complex solutions of certain partial differential equations SCOPUS SCIE

作者:Hua, Pei-Chu; Li, Bao Qin

作者机构:[Hua, Pei-Chu] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math & Stat, Miami, FL 33199 USA.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2017,Vol.62,Issue.10,1492-1505

资源类型:期刊论文

WOS:000406237200006

共 10 页, 181 条记录

TOP